# SDR ABXA060312

- Difficulty date: December 10, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 71,051 hours, 34,311 cycles
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Obstructed
- Location: Rt Eng Throttle
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 33,000 FT, THE RT ENG N1 INCREASED APPROX 1 PERCENT ABOVE THE LT ENG N1.  AUTO THROTTLES WERE ENGAGED.  ATTEMPTED TO ALIGN THE N1'S WITH THE AUTO THROTTLES ENGAGED.  THE RT ENG N1 DID NOT RESPOND TO THRUST LEVER MOVEMENT.  THEN DISENGAGED THE AUTO THROTTLES AND RETARDED THE RT THRUST LEVER.  THE RT ENG DID NOT RESPOND TO THRUST LEVER MOVEMENT.  WITH THE RT THRUST LEVER HALFWAY TO IDLE, APPROX A 5 INCH SPLIT BETWEEN THRUST LEVERS, THE RT ENG INDICATIONS DID NOT CHANGE.  AFTER 5 MINS THE RT BEGAN RESPONDING TO THRUST LEVER MOVEMENTS.  IMMEDIATELY AFTER THE RT ENG BEGAN RESPONDING TO THE THRUST LEVER.  TROUBLESHOT SYSTEM, FOUND PANEL TO PYLON TUNNEL LOOSE AND FASTENER FROM PANEL HAD DROPPED OFF ON TO
